研究者情報

研究者名 野井 貴弘(のい たかひろ)
研究分野 関数空間における種々の作用素の有界性/変動指数を持つ関数空間
研究業績

(学術論文)

  • Wavelet characterization of local Muckenhoupt weighted Sobolev spaces with variable exponents. Constructive Approximation (to appear). (With M. Izuki, T. Nogayama and Y. Sawano)
  • Wavelet characterization of local Muckenhoupt weighted Lebesgue spaces with variable exponent. Nonlinear Analysis (2020) Vol 198, Article 11930. (With M. Izuki, T. Nogayama and Y. Sawano)
  • The John-Nirenberg inequality in ball Banach function spaces and application to characterization of BMO. Journal of Inequalities and Applications. (2019) Article number 268, 11pages. (With M. Izuki and Y. Sawano)
  • Some modular inequalities in Lebesgue spaces with variable exponent on the complex plane. Mathematical Notes. (2019) Vol 106, 229-234. (With M. Izuki, T. Koyama and Y. Sawano)
  • Characterization of generalized Besov-Morrey spaces and generalized Triebel-Lizorkin-Morrey spaces by differences. RIMS Kokyuroku Bessatsu B74. (2019) 93-126. (With M. Izuki)
  • Generalized Besov-Morrey spaces and generalized Triebel-Lizorkin-Morreyspaces on domains. Mathematische Nachrichiten. (2019) Vol 292, 2212-2251. (With M. Izuki)
  • Two weighted Herz spaces with variable exponent. Bulltein of the Malaysian Mathematical Sciences Society. (online first)(With M. Izuki)
  • A simple estimate of the Bloch constant. Communications in Mathematical Analysis. Vol 21 (2018) 35-41. (With M. Izuki, T. Koyama and T. Takeuchi)
  • An instrinsic square function on weighted Herz spaces with variable exponent. Journal of Mathematical Inequalities. Vol 11 (2017) 799-816. (With M. Izuki)
  • Generalized Hardy-Morrey spaces. Zeitschrift fur Analysis und ihre Anwendungen. Vol 36 (2017) 129-149. (With A. Akubulut, V. Guliyev and Y. Sawano)
  • Generalized Morrey spaces -revisited. Zeitschrift fur Analysis und ihre Anwendungen. Vol 36 (2017) 17-35. (With A. Akububut, V. Guliyev and Y. Sawano)
  • The Hardy-Littlewood maximal operator on some critical weighted Herz spaces with variable exponent. Jaen Journal on Approximation. Vol 8 (2016), 97-112.(With M. Izuki)
  • Boundedness of fractional integrals on weighted Herz spaces with variable exponent. Journal of Inequalities and Applications. (2016) 2016:199, 15 pages.(With M. Izuki)
  • Nonsmooth atomic decompositions for generalized Orlicz-Morrey spaces of the third kind. Acta Applicandae Mathematicae. (2016) Vol 145, 133-174. (With V. Guliyev, S. Hasanov and Y. Sawano)
  • Trace and extension operators for Besov spaces and Triebel-Lizorkin spaces with variable exponents.
  • Hardy spaces associated to critical Herz spaces with variable exponent. Mediterranean Journal of Mathematics. Vol 13 (2016) 2981-3013. (With M. Izuki)
  • Trace operator for 2-microlocal Besov spaces with variable exponents. Tokyo Journal of Mathematics (2016) Vol 39, 293-327.
  • Conservative difference schemes for the numerical solution of the Gardner equation. Computational and Applied Mathematics Vol 35 (2016) 75-95. (With H. Nishiyama)
  • Generalized Morrey spaces and trace operator. Science China Mathematics. (2016) Vol 59, 281-336. (With S. Nakamura and Y. Sawano)
  • Weighted variable modulation spaces. Scientiae Mathematicae Japonicae. (2015) whole number 28, 2015-4, 13 pages (With Y. Sawano)
  • Duality of Besov, Triebel-Lizorkin and Herz spaces with variable exponents. Rendiconti del Circolo Matematico di Palermo (2). Vol. 63 (2014) 221-245.(With M. Izuki)
  • Fourier multiplier theorems for Besov and Triebel-Lizorkin spaces with variable exponents. Mathematical Inequalities and Applications. Vol. 17 (2014) 49-74.
  • A characterization of Triebel-Lizorkin spaces and Besov spaces by BMO families expansion. Georgian Mathematical Journal. Vol. 19 (2012) 741-761.
  • Conservative finite difference schemes for the generalized Zakharov-Kuznetsov equations. Journal of Computational and Applied mathematics. Vol. 236 (2012) 2998-3006.(With H. Nishiyama and S. Oharu)
  • Duality of variable exponent Triebel-Lizorkin and Besov spaces. Journal of Function Spaces and Applications. Vol. 2012 (2012) Article ID 361807, 19 pages
  • Complex interpolation of Besov spaces and Triebel-Lizorkin spaces with variable exponents. Journal of Mathematical Analysis and Applications. Vol. 387 (2012) 676-690. (With Y. Sawano)

(競争的資金)

  • 研究種目: 日本学術振興会・科学研究費・若手研究(B)
    課題番号 17K14207 研究期間: 2017年度から2021年度
    研究課題名: Besov型関数空間とTriebel-Lizorkin型空間の実解析的研究 
    研究代表者: 野井貴弘
卒業研究

授業

担当授業 微分積分学I,II
線形代数学I, II
機械系数学
授業配布物

外部サイト

リンク(※)

(※)当サイトからリンクしている外部サイトは、各サイト運営者の責任において管理・運営されており、それらの外部サイトは当大学の管理下にありません。当大学は、ユーザの皆様が外部サイトをご利用になったことにより生じたいかなる損害についても責任を負いかねますので、あらかじめご了承ください。

▲このページの上へ
Copyright (c) Kanagawa Institute of Technology 2012.All Rights Reserved.